理工学院 + 关注院系

全部成果分类

显示更多
导出
  • 排序
  • 显示
82. The tracial topological rank of extensions of C*-algebras SCOPUS SCIE

作者:Hu, SW;Lin, HX;Xue, YF

通讯作者地址:Hu, SW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Hu, SW; Lin, HX; Xue, YF]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Hu, SW; Lin, HX; Xue, YF] E China Univ Sci & Te 更多

来源:MATHEMATICA SCANDINAVICA,2004,94,1,125-147

收录类别:SCOPUS;SCIE

当年影响因子:0.635

WOS被引:13

Scopus被引:15

资源类型:外文期刊论文

83. Simple corona C*-algebras SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Dept Math, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2004,132,11,3215-3224

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:10

Scopus被引:11

资源类型:外文期刊论文

84. A separable Brown-Douglas-Fillmore theorem and weak stability SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Dept Math, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2004,356,7,2889-2925

收录类别:SCOPUS;SCIE

当年影响因子:1.426

WOS被引:11

Scopus被引:9

资源类型:外文期刊论文

85. Tracial limit of C*-algebras SCOPUS SCIE

作者:Hu, SW;Lin, HX;Xue, YF

通讯作者地址:Hu, SW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Hu, SW; Lin, HX; Xue, YF]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Hu, SW; Lin, HX; Xue, YF] E China Univ Sci & Te 更多

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2003,19,3,535-556

收录类别:SCOPUS;SCIE

当年影响因子:0.446

WOS被引:1

Scopus被引:2

资源类型:外文期刊论文

86. Classification of simple C*-algebras and higher dimensional noncommutative tori SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Shanghai 200062, Peoples R China.

来源:ANNALS OF MATHEMATICS,2003,157,2,521-544

收录类别:SCOPUS;SCIE

当年影响因子:3.921

WOS被引:40

Scopus被引:39

资源类型:外文期刊论文

87. Tracially quasidiagonal extensions and topological stable rank SCOPUS SCIE

作者:Lin, HX;Osaka, H

通讯作者地址:Lin, HX (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lin, HX; Osaka, H]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Lin, HX; Osaka, H] Univ Oregon, Dept Math, Eugene, OR 9740 更多

来源:ILLINOIS JOURNAL OF MATHEMATICS,2003,47,3,921-937

收录类别:SCOPUS;SCIE

WOS被引:4

Scopus被引:5

资源类型:外文期刊论文

88. Periodic solutions for planar 2N-body problems SCOPUS SCIE

作者:Zhang, SQ;Zhou, Q

通讯作者地址:Zhang, SQ (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.

作者机构:[Zhang, SQ; Zhou, Q]Chongqing Univ, Dept Math, Chongqing 400044, Peoples R China.;[Zhang, SQ; Zhou, Q] E China Normal Univ, Dept Math, Shanghai 更多

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2003,131,7,2161-2170

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:9

Scopus被引:18

资源类型:外文期刊论文

89. Simple AH-algebras of real rank zero SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Dept Math, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2003,131,12,3813-3819

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:21

Scopus被引:19

资源类型:外文期刊论文

90. K-THEORY of C*-algebras with tracial topological rank k SCOPUS SCIE

作者:Hu, SW;Lin, HX;Xue, YF

通讯作者地址:Hu, SW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Hu, SW; Lin, HX; Xue, YF]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Hu, SW; Lin, HX; Xue, YF] Univ Oregon, Dept Mat 更多

来源:INTERNATIONAL JOURNAL OF MATHEMATICS,2003,14,2,153-170

收录类别:SCOPUS;SCIE

当年影响因子:0.542

WOS被引:4

Scopus被引:4

资源类型:外文期刊论文

95. Stable approximate unitary equivalence of homomorphisms SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Dept Math, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF OPERATOR THEORY,2002,47,2,343-378

收录类别:SCIE

当年影响因子:0.524

WOS被引:22

资源类型:外文期刊论文

96. Any 3-manifold 1-dominates at most finitely many geometric 3-manifolds SCOPUS SCIE

作者:Wang, SC;Zhou, Q

通讯作者地址:Wang, SC (reprint author), Peking Univ, Dept Math, Beijing 100871, Peoples R China.

作者机构:[Wang, SC; Zhou, Q]Peking Univ, Dept Math, Beijing 100871, Peoples R China.;[Wang, SC; Zhou, Q] E China Normal Univ, Dept Math, Shanghai, People 更多

来源:MATHEMATISCHE ANNALEN,2002,322,3,525-535

收录类别:SCOPUS;SCIE

当年影响因子:1.314

WOS被引:9

Scopus被引:9

资源类型:外文期刊论文

97. Simple C*-algebras with unique tracial states and quantized topological spaces SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Lin, HX] Univ Oregon, Dept Math, Eugene, OR 97403 USA.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2002,18,1,181-198

收录类别:SCOPUS;SCIE

当年影响因子:0.446

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

99. Classification of simple tracially AF C*-algebras SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Eugene, OR 97403 USA.

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES,2001,53,1,161-194

收录类别:SCOPUS;SCIE

当年影响因子:0.963

WOS被引:48

Scopus被引:49

资源类型:外文期刊论文

100. Embedding an AH-algebra into a simple C*-algebra with prescribed KK-data SCOPUS SCIE

作者:Lin, HX

通讯作者地址:Lin, H.; Department of Mathematics, East China Normal University, Shanghai, China; 电子邮件: hxlin@noether.uovegon.edu

作者机构:[Lin, HX]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Lin, HX] Univ Oregon, Dept Math, Eugene, OR 97403 USA.

来源:K-THEORY,2001,24,2,135-156

收录类别:SCOPUS;SCIE

WOS被引:16

Scopus被引:16

资源类型:外文期刊论文

共 8 页, 150 条记录

TOP